MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC SOVEREIGN COMPACT CONSOLE; PHACOFRAGMENTATION UNIT

JOHNSON & JOHNSON SURGICAL VISION, INC SOVEREIGN COMPACT CONSOLE; PHACOFRAGMENTATION UNIT
Model Number CMP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown as it was not provided, best estimate date is (b)(6) 2015 to (b)(6) 2017.Initial reporter's telephone: (b)(6).(b)(4).The system was evaluated by a field service engineer.All modes of operation and calibrations were verified and no failures were detected.In addition, the field service engineer has followed 15 surgeries and during all the procedures the physician did not complain about the equipment performance.The unit complied with all factory settings.On (b)(6) the field service engineer has followed 15 surgeries and during all the procedures the physician did not complain about the equipment performance.A review of records related to the device including complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
The surgery center reported corneal edema after cataract procedure using a phacoemulsification unit.The surgeon indicated a corneal transplant was required.The surgeon does not have further information about the patient or date of incident.

Brand Name
SOVEREIGN COMPACT CONSOLE
Common Device Name
PHACOFRAGMENTATION UNIT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC
santa ana CA
MDR Report Key7448796
Report Number3006695864-2018-00849
Device Sequence Number19327084
Product Code HQC
UDI-Device Identifier05050474514706
UDI-Public(01)05050474514706
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCMP680300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;